Bulletin of the Belgian Mathematical Society - Simon Stevin

The Bulletin of the Belgian Mathematical Society — Simon Stevin aims to publish high level Research Papers in all areas of Mathematics and Expository Papers for a large audience presenting significant aspects of Pure and Applied Mathematics.

Top downloads over the last seven days

A proof of the Great Picard TheoremDaniel GirelaVolume 11, Number 2 (2004)
Plane representations of ovoidsDavid G. GlynnVolume 5, Number 2/3 (1998)
Approximate weak amenability of Banach algebrasG. H. Esslamzadeh and B. ShojaeeVolume 18, Number 3 (2011)
On equivariant fibrationsPeter I. Booth and Philip J. HoskinsVolume 9, Number 4 (2002)
On fibrations with Grassmannian fibersJúlius KorbašVolume 8, Number 1 (2001)
  • ISSN: 1370-1444 (print)
  • Publisher: The Belgian Mathematical Society
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1994--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/bbms